# SDR CALA2018011500199

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 39,639 hours, 13,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE LOWER FLOOR STRUCTURE WEB FOUND CORROSION. AFT CARGO DOOR SCUFF PLATE LOWER FLOOR STRUCTURE WEB REPLACED AS PER SRM 51-10-02 AND NEW WEB INSTALLED AS PER SRM 51-40-02 AND DRAWING 146A8340 SHT 21.
